How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Charles Your Own Question
Dr. Charles
Dr. Charles, Doctor
Category: Health
Satisfied Customers: 7192
Experience:  Internal medicine specialist
6554558
Type Your Health Question Here...
Dr. Charles is online now
A new question is answered every 9 seconds

A few times my neck tingles and tightens to the point it

This answer was rated:

A few times my neck tingles and tightens to the point it stops me in my tracks. It almost makes me dizzy. I am also waking up periodically and vomiting for the first few hours I'm awake. The vomiting has went on for about 6 weeks. I also have had an upset stomach about 5 days out of 7, to the point I can't eat without it going right through me. I am not sure if it's an ulcer etc... Just wondering if I should be concerned.
Dear customer,
I am Dr.Charles and I’m happy to help with your question today .I need the following information from you,so that I can provide you the complete & best answer:
Have you undergone any tests so far?
Is there any other known medical illness?
Any numbness in arm?
Is there pain/burning in upper abdomen above navel?
I am online and is waiting for your reply.
Kind Regards-
Dr. Charles
Customer: replied 4 years ago.

No tests, I am very healthy otherwise. Yes, so pain sometimes, sometimes a little burning.

Dear *****,
Thanks for the valuable info you had given.I’ve taken a close look at your question & the reply and come up with the following answer:
The symptoms you are having in neck can be due to cervical spondylitis and/or spondylosis.
It is generally caused by the compression of spinal nerves. Any compromise of the nerve space in the spinal column can lead to compression of the nerve endings and can cause the pain,tingling,dizziness & other symptoms.
Take tab. Acetaminophen from the counter.It is available as OTC(over the counter) without prescription & will help you greatly.
The symptoms of upset stomach,vomiting & other gastric symptoms can be due to a condition called gastritis.It is an inflammation or irritation of the lining of the stomach.It is caused by a various causes like physical stresses, social habits, chemicals, and infections,excessive use of Non steroidal anti-inflammatory drugs.
To get relief,take antacid- Gaviscon.It contains alginic acid and sodium bicarbonate. The combination of the alginic acid and bicarbonate will create a a foam barrier which floats on the stomach acid,providing great relief.
Take tab.Ranitidine(Zantac) 150 mg twice a day.Both these are available without a prescription.Avoid smoking & alcohol consumption.Dont take fried,spicy,salty,chilly food items.All this will help you greatly to keep your symptoms at bay.
If still the symptoms persists then you need to consult your doctor for tests & examination to know the exact cause & then treatment will be done accordingly.
Hope this helped
Your satisfaction is my prime goal and I'm happy to answer any follow-up questions you may have.Please feel free to ask if you have any other question.
Thank you for using just answer website.
Kind Regards-
Dr Charles
Dr. Charles and 2 other Health Specialists are ready to help you
Hi JA customer,
I'm just following up with you to see how everything is going. Did my answer help?
Have you taken the OTC medications?
Have you consulted your doctor?
Let me know,
Dr.Charles